# SDR DALA2019103096295

- Difficulty date: October 27, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 362-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 INITIAL INSPECTION: CRACK STRAPS (2 E/AS) BTW STA 362-377, BTW, FLOOR BEAM LBL-24. TO LBL-45 AT E/E BAY. CORRECTIVE ACTION: SUMMARY OF NRC 00453: STRAPS WERE REPAIRED PER ER/A: 384483-14MA REV: D. (1334591)
